# SDR F3LA200100050

- Difficulty date: March 27, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N921WA
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23039
- Aircraft time: 42,939 hours, 27,467 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Part number: 69378536
- Condition: Broken
- Location: Foreflap
- Component: Foreflap, Boeing
- Component part number: 6546431251
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK, MAINTENANCE REPORTED LT WING OTBD FOREFLAP OTBD ATTACH LINK BROKEN.  REPLACED LT WING OTBD FOREFLAP.
